MAUDE Adverse Event Report: ACUMED, LLC 20MM, 3.5 MINI ACUTRAK 3® BONE SCREW; SCREW, FIXATION, BONE

ACUMED, LLC 20MM, 3.5 MINI ACUTRAK 3® BONE SCREW; SCREW, FIXATION, BONE
Model Number 3052-35020
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, the device has not returned for evaluation, the root cause could not be established.Acumed post market surveillance did confirm the reported incident with the acumed representative who was present at the surgery.The acumed representative did notify acumed with the information directly after the case concluded.Related reports (including this one): 3025141-2026-00291, 3025141-2026-00292.
 
Event or Problem Description
The acumed sales representative reported, "the doctor did a scaphoid, broke 2 driver tips, broke and shattered the tip about half way down.The procedure was completed by fishing pieces out, easy out, screw left slightly prominent.There was a 45 minute delay due to the malfunctions and the patient remained stable.".

Brand Name
20MM, 3.5 MINI ACUTRAK 3® BONE SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key25194181
Report Number3025141-2026-00293
Device Sequence Number8963328
Product Code HWC
UDI-Device Identifier10806378120909
UDI-Public10806378120909
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K230744
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3052-35020
Device Lot NumberNOT REPORTED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown